Compactification structure and conformal compressions of symmetric cones
In this paper we show that the boundary of a symmetric cone Ω in the standard real conformal compactification M of its containing euclidean Jordan algebra V has the structure of a double cone, with the points at infinity forming one of the cones. We further show that Ω̄M admits a natural partial order extending that of Ω. Each element of the compression semigroup for Ω is shown to act in an order-preserving way on Ω̄M and carries it into an order interval contained in Ω̄M.
Publication Source (Journal or Book title)
Journal of Lie Theory
Lawson, J., & Lim, Y. (2000). Compactification structure and conformal compressions of symmetric cones. Journal of Lie Theory, 10 (2), 375-381. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/629